Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

High BP, taking Amlovas and Deanxit.Long term use of Deanxit?

Recently (20/4/12) my BP shot to 170 / 95 and had to rush to a nearby hospital and was prescribed restyl 0.5 and another BP lowering drug . My family physician has put me on Amlovas AT and Deanxit from 26/4/12 and yesterday my BP showed 120/70 and asked me to use it for a month. Today morning again my BP shot upto 140/90. Is it normal for BP to vary like this. Is Deanxit a good drug for long term use. I feel comfortable in Restyl.
Asked On : Sat, 5 May 2012
Answers:  2 Views:  427
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Anti hypertensive medicines take some time to settle your blood pressure.
You should keep your BP around 120/80 only.
The medicines are alright and must be taken regularly and at same time daily.
Quit smoking and do regular exercises.
Maintain your weight by restricting your calories.
Answered: Sat, 5 May 2012
I find this answer helpful
Pediatrician Dr. Suryakanta Baraha's  Response
welcome to hcm
thanks for the query
deanxit and restyl both are nor anthypertensive medication
these medications are given to you to relive anxiety.only amlovas-at is for reduction of blood pressure
not to worry about the bp if it is below 140/90
just follow some lifestyle modification measures to reduce bp like yoga , exercise,salt intake reduction,weight control,avoiding alcohol and smoking etc
continue the treatment along with these lifestyle modification
take care
Answered: Tue, 8 May 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor